Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Bump on shin and edema on ankle

Premium Questions

doctor1 MD

and forehead), and bumps on both shins, patient was well, got up, walked away without incident. Two hours later ... of the bumps on the shins, but no pain on motion or activity. There is no sign of blood under the skin (like ...

doctor1 MD

I have pitting edema in both of my ankles up my shins. Now I have little red spots too ...

doctor1 MD

edema, ankles & calves, I thought furosemide was engineered specifically for edema. I ... dosage. since dosage is sold in 20 mg increments, what would be harm in bumping to 40mg? 7 yrs ago when I ...

doctor1 MD

or severe pitting edema in my legs and feet to the point where my feet look like balloons and I can easily press 1 inch+ dents into my shins that remain for several minutes. The swelling does go down sometimes ...

doctor1 MD

and Beta 2 Globulin is .2. I have very mild edema in my ankles. Is this a significant cause for alarm ...

Public Forum Discussions

doctor1 MD

. The knot is located below the right knee in the center of the upper shin about 2 inches below the knee ... insufficiency- The skin on the leg tears easily and even a slight bump breaks the skin and is excruciating 2 ...

doctor1 MD

edema and a darkened pigmentation over the ankles and shins of both legs. What is this client s most ...

doctor1 MD

What tests should be done to determine the reasons for edema to feet ankles and hands. Water pills resolve edema. Have associated headache, pain in shins when walking and on/off feelings of cold (even ...

doctor1 MD

Patient has unilateral 2+ pitting edema of R lower leg from ankle to just below and lateral to R knee, below scar from R total knee replacement Also has redness/warmth R ankle to mid shin level ...

doctor1 MD

My feet and lower legs swell almost every day. If the swelling get bad my lower legs hurt and stay very sore to touch. Now the lower shin and ankles stay fore but my shins are extremely sore to touch. I ...

doctor1 MD

Hi, I am experiencing pitting edema from mid shin to ankles. Lately I ve been experiencing what I call brain bounce as well. I am currently on 40mg of Citalopram for depression. My doctor doubled my ...

doctor1 MD

Hello! I injured my shin about 5 days ago ( today was my first day back to work) when i removed my shoes and socks i noticed edema around upper ankle area with purple coloring, My conceres are have have ...

doctor1 MD

I have recently been experiencing edema in my ankles! I have no medicine such as Lasix or any other ... ankles! Any other advice except avoid salt! ...

doctor1 MD

Im on lasix 40mg daily, I have htn controlled with meds, I don t put salt in my food but maybe some of my choices are salty and I don t realize it. I have edema bilaterally at the shins only, feet, ankles ...

doctor1 MD

. There is also a bone marrow edema right below it. Calf muscle is also very tight. Told I need surgery. Who is best to do the surgery? A podiatrist or an orthopedic surgeon who specializes in foot and ankles. ...

Mobile Questions and Answers

doctor1 MD

Hello, AMLODIPINE is known to cause swelling in ankles. Thanks

doctor1 MD

Get done CPK level first. If this is normal then get done calcium and vitamin d3 level. If deficiency then start supplements. Please hit thanks.

doctor1 MD

Hello Welcome to HCM. Yes you should. It may be due to heart problems or local skin infection. Apply antibiotics gel or cream. Consult your doctor for heart testing. Avoid salt I diet. Take care..